MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC PRISM NEXT ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC PRISM NEXT ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 06A36-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely repeat reactive prism anti-hcv results on multiple donors.Initial and repeat reactive rates for the anti-hcv assay increased the week ending 15jun2019 and continued through the week ending 22jun2019.Historically, hcv repeat reactive rates run 0.04% of total donors tested, with more than 50% confirming by supplemental dhcv testing.During the two weeks named above, hcv repeat reactive rates were 0.07% of total donors tested, with only 30% confirming.No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for increased initial and repeat reactive rates while processing abbott prism hcv with prism reaction trays, (list number 05a07-01, likely cause lot# 03018m700), identified normal complaint activity.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances or deviations.A review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for prism hcv with prism tray lot 03018m700.The irr, the rrr and the specificity of the lot is within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the prism tray lot 03018m700.

Brand Name
PRISM NEXT ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8776958
Report Number1628664-2019-00481
Device Sequence Number2666234
Product Code MZA
UDI-Device Identifier00380740008420
UDI-Public00380740008420
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06A36-11
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT# 02036N100; PRISM HCV, LIST # 06D18-68,; LOT# 02036N100; PRISM HCV, LIST # 06D18-68,